Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

Need help and support


[...]

Recommended Posts

I stopped ct a month ago.  Was taking .5 at night to sleep about 3.5 weeks and started getting interdose withdrawals.  She thought is was just my anxiety said I could just stop.  She also started me on Zoloft.  I ct stopped Zoloft after 2 weeks.  I think all the effects were actually the benzo withdraw . It's been a nightmare and not sure what to do. About 5 days after benzo ct hearing sensitivity , t ,  eat pressure shaking in the back spine, can't concentrate. I am sleeping somewhat now.  Light sleep and wake up a lot.  I didn't have to ask my friends for help until the past couple weeks.  This is the scariest thing I've been through. Should I reinstate and do a slow taper , spreading .5 out during day, which is what I should have done or is the damage down and side effects won't go away?😒
Link to comment
Share on other sites

Sounds like withdrawl to me. You were on it such a short time, i would not reinstate but I'd wait to hear from someone who has more experience. I do know the symptoms your experiencing are not permanent.  The good new is we all heal from this stuff.
Link to comment
Share on other sites

I personally wouldn't reinstate if you're sleeping. I did an uninformed ct of Xanax years ago and didn't sleep for months. Sounds like you're doing fairly well and probably will get through this easier without reinstating and going through the same thing during a taper. Good luck!--V
Link to comment
Share on other sites

Sounds like with withdrawal to me too.  Please don't reinstate.  I reached that point of needing to a few days ago but didn't and am relieved now.  I've a way to go yet but I will get there and so will you.  It is scary but will get better. 
Link to comment
Share on other sites

×
×
  • Create New...